# SDR DALA2020090422961

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 103,258 hours, 14,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND RIGHT SIDE EXTERIOR EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACKS M733 AND M731. SYSTEM OPERATION IS NORMAL.
